# SDR HALA2018061100294

- Difficulty date: June 10, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 1,359 hours, 268 cycles
- Engine: PW1133G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Part number: 10209451
- Part serial: LSGCAM0218
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 270 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE SYS FAULT ILLUMINATED.   PERFORMED TSM 75-32-00-810-844-A.  REPLACED THE LT ENGINE ACTIVE HPC BLEED VALVE CONTROL SOLENOID IAW AMM 75-32-03-400-801-A. TEST 3 IDLE & LEAK CHECKED GOOD. OK FOR SERVICE.
